Show simple item record

Article

dc.creatorGallardo Gutiérrez, Eva Antoniaes
dc.creatorMontes Rodríguez, Alfonsoes
dc.date.accessioned2016-06-03T08:43:59Z
dc.date.available2016-06-03T08:43:59Z
dc.date.issued2001
dc.identifier.citationGallardo Gutiérrez, E.A. y Montes Rodríguez, A. (2001). Cyclic behavior of linear fractional composition operators. Extracta Mathematicae, 16 (1), 147-152.
dc.identifier.issn0213-8743es
dc.identifier.urihttp://hdl.handle.net/11441/41839
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherUniversidad de Extremaduraes
dc.relation.ispartofExtracta Mathematicae, 16 (1), 147-152.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleCyclic behavior of linear fractional composition operatorses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
idus.format.extent6 p.es
dc.journaltitleExtracta Mathematicaees
dc.publication.volumen16es
dc.publication.issue1es
dc.publication.initialPage147es
dc.publication.endPage152es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41839

FilesSizeFormatViewDescription
Cyclic behavior of linear ...142.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional